# SDR ASAA1047758

- Difficulty date: April 6, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 40,241 hours, 22,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548196
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BETWEEN STRINGERS 8 & 9.  CUT OUT DAMAGE, FABRICATED DOUBLERS AND INSTALLED.
